# SDR CALA2022111103108

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 19,594 hours, 6,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 425551
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER PACK M1671 (27RH) BATTERY AND CHARGER WILL NOT C HARGE (REF AAR NR 99949910).REMOVED AND REPLACED NEW BATTERY PACK IN M1671 (27 R/H) IAW B737 AMM 33-51-06-960-805
